# SDR GAIA00640

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Component: Fuselage, Boeing, 727251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING ROUTINE MAINTENANCE CHECK, BULGING SKIN WAS DISCOVERED NR 3 CARGO DOOR AREA.  CORRECTIVE ACTION: REMOVED AND REPLACED NR 3 CARGO DOOR SKIN IAW B727 SRM 52-30-01, FIGURE 6. THE AIRCRAFT WAS RETURNED TO SERVICE.
